# SDR UIEA2022100701096

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 417A210679
- Part serial: NSN
- Condition: Corroded
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION***FWD CARGO LH SIDEWALL LINER SUPPORT BRACKET HAS CORROSION, STA 500F, BETWEEN S23L  S24L  (FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMIT IN THE SRM. REMOVED DAMAGE BRACKET @STA 500F S23L TO S24L. INSTALLED REPLACEMENT BRAKET @STA 500F S23L TO S24L PER DWG# 471A2150 AND SRM 51-40-02-0G-0)
